# SDR GTIA2024062038187

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 6,120 hours, 2,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DECENDING THROUGH FL250. LEAN ELIMINATION FUMES PROCEDURE AND ISOLATED PACK 1. FUMES DISSIPATED. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED LEVEL A DECONTAMINATION OF THE ECS (ENVIORMENTAL CONTROL SYSTEM) IAW AMM 21-00-00-615-802-A. OPS CHECK GOOD A/C BACK TO NORMAL CONFIG. THIS CLEARS MDDR (87104) MOC NOTIFIED PLACARD REMOVED. A/C OK FOR RETURN TO SERVICE
